# SDR AALA202304138892

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 41,418 hours, 16,971 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: 19032H2430
- Condition: Overheated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CAPTAIN'S L1 WINDSHIELD HAS EVIDENCE OF OVERHEATING ON UPPER BUS BAR. REMOVED AND REPLACED L1 WINDSHIELD PER AMM 56-11-11 AND JOB CARD 08L21056003.
